# SDR MALA020223

- Difficulty date: March 31, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 340B454
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Switch
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3177, LT INTAKE HEAT CYCLING.  AIR TURNBACK TO DTW.  MAINTENANCE FOUND LT SWITCH ON PANEL BAD.  REMOVED AND REPLACED LT SWITCH.  RAN A/C, OPS CHECK GOOD.  ALL DONE IAW AMM 20-30.
